advertisement
Question
Posted by: Soft | 2009/07/01

NO PERIOD AFTER 9 MONTHS OF LEAVING NIL- CONTRASEPTION

HI! NO SIGNS OF PERIODS AFTER LEAVING CONTRASEPTION(NIL-) LAST YEAR NOVEMBER.I WANT A BABY NOW

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Soft
If you do not fall pregnant within a year after stopping contraceptive, you need tests to see if there are any problems preventing conception. I usually suggest that the husband goes for a sperm test first - painless, quick and relatively cheap. If his sperm is healthy, the wife should go for tests to see if she ovulates, and if the tubes to the ovaries are open - this may involve examination under anaesthetic that can be slightly painful and costly. Best to do this at a gynecologist that specializes with infertility or at an infertility clinic at a provincial hospital.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Been there | 2009/07/02

Hi , sorry but what contraception were you using? I was on 3 month injection, came off it for a year and still nothing (i wasn' t too worried). But the nurses do tell you to take the pill to regulate your menstrual cycle (yes, for up to a year).

Reply to Been there

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement